# SDR UPS04M42920

- Difficulty date: May 29, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB NR 36 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING & SIDE WALL SURFACE.  CORROSION AT BEARING & S/W REAMED TO 2.602 PER EN1179-04.  BLEND OUT 0.090 INCH DEEP FOUND OUT OF LIMIT.  REWORKED B/N HOLE NR 36 RT.  FAB & REPAIR SLEEVE BUSHING PER EO MD11-5510-19409-G & EN1179-04, APPLIED SEALANT PR1422B2 AT B/N HOLE NR 36 RT.  FAB REPAIR DOUBLER & FILLER USING 7075-T6-0.063 & 0.050 INCH.  RT B/N HOLE NR 36, REPAIRED WITHIN LIMIT, SATISFACTORY.
